# SDR IPXA2019102318147

- Difficulty date: October 13, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073300200
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFLOOR PANEL 231QH HAS BROKEN SECTIONFABBED 231QH PER SREO# A300--5320-40552-B
